# SDR WX0A2024100732195

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 51,334 hours, 33,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS R2 DOOR TRIM EMERGENCY EXIT LIGHT IS MISSING / INSTALLED NEW COVER ON R2 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-13-400-001-A"
